It is currently Sun Aug 20, 2017 3:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Jul 29, 2014 12:19 pm 
Offline
New Poster
New Poster

Joined: Tue Jul 29, 2014 11:20 am
Posts: 2
Hey guys, I know this is my first post and may not be the appropriate place since I just became a member but I jumped off 2mg buprenorphine 6 days ago and I think I may have really screwed the pooch at the turning point. A little background: I used recreationally for about a year then received an accident settlement and fell down the rabbit hole only to find myself, 6 months later, using 10- 30mg (300mg) Percocet a day and $0 left to my name. I opened up to my family and was enrolled in a Suboxone program. My doctor started me on 16mg which made me “woozy” so I only used 8mg/day, I was on this program for about 18 months and did a 2mg/month taper down to the 2mg I jumped from.

Day 1, I had a bit of anxiety but nothing serious.

Day 2, I was very anxious, couldn’t stop bouncing my leg (RLS?), and had severe back pain. I ended up leaving work 4 hours in.

Day 3, about the same symptoms as day 3 except I assumed that alcohol being a depressant would help me sleep…. Only to find out the hard way it doesn’t. I slept maybe 30 mins in the 8 hours of tossing and turning in bed.

Day 4, was very hard for me as the restless night amplified all of my symptoms so I started searching the web (because my doctor told me getting off would be painless and this WASN’T the case) I read that Diazepam can really help and coincidentally had some left over at home, I took 5mg at noon and another 5mg before bed since I had to work the next day and couldn’t go another sleepless night.

Day 5, I actually got a bit of sleep the previous night(thanks to the diazepam) but got to work and my back felt like it was on FIRE and I couldn’t get comfortable or concentrate AT ALL, in my 8 hour work day I probably stared at the screen for 6 of them; even after taking 10mg more diazepam to try to get motivated to work.

Now here is where I feel that I ruined all my progress just as things are supposed to start turning around; I did some reading on some of the support forums and stumbled upon a HUGE thread regarding kratom… It was made out to be a miracle plant and that it would mask w/d symptoms during the worst of them. Me, being in a desperate place, trying to get my work performance back up and not get canned went out and bought some kratom. I took a small 6g dose at about 8pm lastnight and felt AMAZING 100% no symptoms at all… this made me happy for about 20 minutes, until I stopped to think about what could possibly do this…. only to do research elsewhere and find out I basically just relapsed on a natural substitute.

I’m really hoping someone can give me some guidance on where to go, or what to expect from here. Should I flush the kratom and be back at square one and starting my w/d symptoms all over again? Or should I slowly taper down from this kratom and hope it doesn’t just screw me over?

Any advice or personal experience would be greatly appreciated. I’m just worried I’m back at day one and have to go through this hell again when I really am dead set on quitting and just made a naïve decision without researching what I was ingesting.

Thank you, and sorry for the book I just wrote.


Last edited by mccuistion on Tue Jul 29, 2014 3:26 pm, edited 2 times in total.

Top
 Profile  
 
PostPosted: Tue Jul 29, 2014 1:28 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
these suboxone doctors are so predictable. He should be sued for medical malpractice putting you on 16mgs with a 10-30mg percocet habit. So absurd! I had a 240+/day oxycontin addiction and started my suboxone maintenance at 4mg/day and it was more than enough to take away all withdrawals. And then this doc tells you that withdrawal will be painless at 2mg! so typical of these idiots.

Anyway, in regards to you're fear of starting over, if you stop the kratom now that won't happen. Don't take anymore. If you suffered through 6 days of withdrawal, one dose of kratom will unlikely have any impact. You may feel a little worse then you did right before the kratom for maybe 1 day, but thats just because its leaving you're system. You will most likely then be right back where you were at day 6. If you continue with the kratom, eventually you will be back at day one.


Top
 Profile  
 
PostPosted: Tue Jul 29, 2014 1:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Hi mccuistion, can't think of a short form to use of your screen name, lol.

Hard to give advice, because I never used Kratom, but I do know that using an opiate to get off opiates can be pretty dodgy. You may just end up with another addiction.

One other thing, and I'm going to speak my mind honestly. If you -- like me -- are the kind of person who 'fell down the rabbit hole' with addiction, then alcohol and benzos can be a problem too over the long-term. Once we get used to using mind altering substances to 'get along' easier, our addiction may have a favourite drug, but it will take whatever it can get. Please ignore this comment if it doesn't apply to you.

In terms of Subs, if you got to Day 6, you're pretty far along. Trainer, who also jumped at 2 mg, so you might want to read her thread. Clonidine is a non-addictive, non-narcotic drug that will help with sleep, same with Vicks Nyquil.

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Jul 29, 2014 1:53 pm 
Offline
New Poster
New Poster

Joined: Tue Jul 29, 2014 11:20 am
Posts: 2
Rereading that I made my dose confusing, sorry. By 10-30mg I meant 10 of the 30mg or 300mg/day. My concern with the kratom is that by taking it I stopped my brains process of getting back to normal. from what i've read the w/d pain is necessary for your brain to start producing the proper amount of chemicals to regulate your body but if I introduced kratom I feel I may have set back that healing process.

JI-
I'm not too worried about alcohol or benzos as i'm one of the only people I know that really doesn't like that off-balance woozy feeling they give, but i know exactly what your talking about. The low dose diazepam REALLY helped me get through and sleep on day 4 and 5 though.


Top
 Profile  
 
PostPosted: Fri Aug 01, 2014 4:28 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Wed Jul 31, 2013 3:39 pm
Posts: 311
your should be fine, don't worry right now, just don't use if that what you wish to accomplish. 1 day 6 is nothing, but as others have said don't replace 1 for another. day 6 is common to start to feel the effects of 2mg leaving your body. your mind is going to tell you all kinds of shit to get more, if you believe it is up too you.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group